# SDR AALA201802059030

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 45,002 hours, 29,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FOR THE AFT LEFT FLIGHT ATTENDANT JUMPSEAT BATTERY PACK INOPERATIVE.  REPLACED THE BATTERY PACK.  OPS CHECKED GOOD.
